Hail, Putnam
- When
- June 5, 5:05 PM EST
- Where
- Putnam County, Mannville
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 29.617, -81.850
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 5, 1:00 PM EST, 4 hours 5 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
200 PM EDT MON JUN 5 2006
.SHORT TERM...UPPER LOW OVER MID ATLANTIC REGION WITH TROUGH
EXTENDING SOUTH ACROSS GA/NRN FL THIS AFTERNOON...WILL COMBINE WITH
SEA BREEZE BOUNDARY TO PRODUCE A FEW T-STORMS INTO THE EVENING.
PLANNING ON LOW EVNG POPS DUE TO LIMITED COVERAGE. UPPER SYS STARTS
TO PULL AWAY TUE. CONTINUED FLOW OF DRY AIR ACROSS FORECAST
AREA...AND SUBSIDENCE IN THE WAKE OF UPPER SYS...SHOULD MINIMIZE
T-STORM THREAT ON SEABREEZE TUE (ISOLATED AT BEST). WILL JUST GO
WITH SILENT 10 POP FOR NOW. DRY FORECAST CONTINUES FOR WED.
.LONG TERM...NEXT CHANCE OF RAIN COMES THURS-SAT AS MODELS SUGGEST
ANOTHER UPPER TROUGH SWINGING SOUTHEAST TOWARD GULF COAST REGION/
SOUTHEAST. CONSIDERABLE UNCERTAINTY AS TO HOW MUCH LOW-LEVEL
MOISTURE WILL BE AVAILABLE...THUS PLANNING TO KEEP POPS ON THE LOW
END IN THIS PACKAGE. LATER SHIFTS MAY NEED TO INCREASE POPS IF IT
APPEARS LOW LEVEL MOISTURE WILL BE ADVECTED INTO AREA. SEASONABLE
TEMPS EXPECTED...WITH HIGHS IN MID-UPR 80S DURING WORKWEEK...RISING
TO LWR 90S BY WEEKEND AS UPPER RIDGE BUILDS TOWARD THE SOUTHEASTERN
STATES. DRIER AIR WILL SUPPORT LOWS IN MID/UPR 60S THUR/FRI...
RISING TO AROUND 70 FOR THE WEEKEND.
&&
.MARINE...WILL FOLLOW A BLEND OF GFS AND NAM WINDS FOR NOW IN THE
SHORT TERM THROUGH THU. GFS WINDS LOOKED LITTLE BETTER WHEN COMPARED
TO CURRENT WIND FIELD SO LEANED TOWARD IT FOR TONIGHT. WINDS WILL
BECOME MORE NE TONIGHT BEFORE BECOMING E-SE LATE TUE THROUGH WED AS
HIGH PRES BUILDS E OF THE AREA AND LOW PRES DEVELOPS OVER NRN GULF
OF MEXICO.
&&
.FIRE WEATHER...HAVE EXPANDED THE RED FLAG OVER NE FL FOR THIS
AFTERNOON. WILL MAINTAIN A WATCH FOR TUE AND EXPAND INTO MORE
COUNTIES AS DRIER AIR FILTERS IN OVER THE FORECAST AREA. LEANED
TOWARD THE DRIER GFS MOS SOLUTION FOR NOW.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 61 87 60 90 / 10 5 0 10
SSI 66 84 67 86 / 20 10 5 10
JAX 63 87 62 88 / 20 10 5 10
SGJ 66 84 67 86 / 20 10 5 10
GNV 64 90 60 90 / 20 5 5 10
OCF 63 90 61 90 / 20 10 5 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 8 PM MONDAY FOR THE FOLLOWING ZONES:
ALACHUA...BAKER...BRADFORD...CLAY...COLUMBIA...GILCHRIST...
HAMILTON...MARION...PUTNAM...SUWANNEE...AND UNION.
FIRE WEATHER WATCH FROM 1 PM TUESDAY TO 8 PM TUESDAY FOR THE
FOLLOWING ZONES: ALACHUA...BAKER...BRADFORD...COLUMBIA...
GILCHRIST...HAMILTON...SUWANNEE...AND UNION.
GA...NONE.
MARINE...NONE.
&&
PUBLIC...WOLF
MARINE/FIRE WX...SHASHYHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 530 AM EDT MON JUN 5 2006 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-051600- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 530 AM EDT MON JUN 5 2006 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... WARM AND DRY CONDITIONS WILL CONTINUE IN THE SUWANNEE VALLEY... INCREASING THE FIRE DANGER IN THAT AREA TODAY. A FEW THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING... PRIMARILY ACROSS THE COASTAL COUNTIES OF SOUTHEAST GEORGIA AND NORTHEAST FLORIDA. ANY THUNDERSTORMS THAT DO DEVELOP WILL BE CAPABLE OF PRODUCING HAIL...GUSTY WINDS...AND LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... DRY CONDITIONS WILL CONTINUE TO ENHANCE THE FIRE DANGER THROUGH MID- WEEK. A FEW THUNDERSTORMS ARE ALSO POSSIBLE EACH AFTERNOON NEXT THURSDAY THROUGH SUNDAY...WITH THE BEST CHANCE OVER THE EASTERN COUNTIES OF SOUTHEAST GEORGIA AND NORTHEAST FLORIDA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. SANDRIK
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
231 PM EDT MON JUN 05 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL FERNANDINA BEACH 30.66N 81.45W
06/05/2006 E1.00 INCH NASSAU FL TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED AT FORT CLINCH, ALSO POWER
OUTAGES IN THAT AREA OF FERNANDINA BEACH.
&&
PKEEGANSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 246 PM EDT MON JUN 5 2006 FLZ024-051915- NASSAU- 246 PM EDT MON JUN 5 2006 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NASSAU COUNTY FOR EXCESSIVE LIGHTNING AND STRONG WINDS VALID UNTIL 315 PM EDT... AT 246 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM STILL CENTERED 3 MILES WEST OF AMELIA CITY...OR 7 MILES SOUTHWEST OF FERNANDINA BEACH...MOVING EAST AT 5 MPH. WILL ALSO AFFECT AREAS AROUND YULEE...AMELIA CITY AND FERNANDINA BEACH THROUGH 315 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING WITH WIND GUSTS UP TO 50 MPH. SMALL HAIL CAN ALSO BE EXPECTED. GO QUICKLY INSIDE A COMPLETELY ENCLOSED BUILDING. UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING STRIKES. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. SHASHY
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 324 PM EDT MON JUN 5 2006 FLZ025-033-052015- DUVAL-ST. JOHNS- 324 PM EDT MON JUN 5 2006 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ST. JOHNS AND DUVAL COUNTIES FOR SMALL HAIL AND GUSTY WINDS VALID UNTIL 415 PM EDT... AT 324 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES SOUTH OF UNF...MOVING EAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND UNF...SAN PABLO...PALM VALLEY...JACKSONVILLE BEACH...PONTE VEDRA BEACH AND SAWGRASS THROUGH 415 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. SHASHY
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 345 PM EDT MON JUN 5 2006 FLZ025-033-052015- DUVAL-ST. JOHNS- 345 PM EDT MON JUN 5 2006 ...A SIGNIFICANT WEATHER ALERT CONTINUES FOR ST. JOHNS AND DUVAL COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 415 PM EDT... AT 345 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER BAYARD...OR 7 MILES SOUTHWEST OF PALM VALLEY...MOVING SOUTH AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND PALM VALLEY...BAYARD...DURBIN...SOUTH PONTE VEDRA BEACH AND BAKERSVILLE THROUGH 415 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. HESS
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 453 PM EDT MON JUN 5 2006 FLZ033-037-052130- PUTNAM-ST. JOHNS- 453 PM EDT MON JUN 5 2006 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR PUTNAM AND ST. JOHNS COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 530 PM EDT... AT 453 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 4 MILES EAST OF BOSTWICK...OR 5 MILES NORTHWEST OF HASTINGS...MOVING SOUTH AT 25 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SPUDS...HASTINGS... BOSTWICK...ORANGE MILLS...PALATKA...EAST PALATKA...SAN MATEO AND SATSUMA THROUGH 530 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. HESS
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 539 PM EDT MON JUN 5 2006 FLZ032-037-052215- CLAY-PUTNAM- 539 PM EDT MON JUN 5 2006 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CLAY AND PUTNAM COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 615 PM EDT... AT 539 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 2 MILES WEST OF PUTNAM HALL...OR 4 MILES NORTHEAST OF MELROSE...MOVING SOUTHEAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND PUTNAM HALL...LAKE GENEVA...KEYSTONE HEIGHTS...FLORAHOME...INTERLACHEN...CARRAWAY... MANNVILLE AND HOLLISTER THROUGH 615 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. HESS
The Jacksonville radar (KJAX), 98 km away, was scanning. The volume nearest the first event began at 22:06 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2006Every state in 2006This day in weather historyWarnings in Florida, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5515466.